| Model Number |
7313 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer ran a blood glucose test with the contour® next gen meter and obtained a reading of 69 mg/dl at 1:31 p.M.The meter automatically marked it as a control test, and so the reading will be displayed as a control result when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Additional Manufacturer Narrative
The device history record was reviewed for the suspected contour® next gen meter with serial # (b)(6), and no manufacturing anomalies were found.
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for evaluation.Therefore, the in-house contour® next gen meter with serial # (b)(6) and the in-house contour® next test strips from lot # 3mhec52a were used for in-house testing, using blood spiked with glucose at 134 mg/dl, as determined by the ysi instrument in five replicates.All tests recovered within the fit-for-use limits and were properly marked as blood results in the meter's memory.